Advertisement -- Learn more about ads on this site.

Secrets of Success

< Secrets of Success Main Page    Submit a Secret

Trouble Losing Weight?

14

Members Were Sparked
This Sparked Me!

You can have trouble losing weight if your medications to treat migraines, seizures, high blood pressure, diabetes,or if you take a corticosteroid for a condition such as asthma, arthritis, or lupus affect you, or you retain water from them. Work with your doctor to find a medication that will not make you retain or gain weight. Don't stop taking any medications in order to lose weight without talking to your health care provider.

- Submitted by SUNSHINE6442 5/13/2011 in Living With Diabetes | 0 Comments
Please note these are member-submitted secrets and are not reviewed by SparkPeople's health experts for accuracy. If you feel a secret is inappropriate, please click Report Inappropriate Secret and our staff will review it.

Member Comments


Be the First to Add Your Comment


Leave encouragement, a question, or anything else relevant to this. All comments must abide by SparkPeople's Community Guidelines.

Log in to post a comment.

Related Secrets

Diet Resources: healthy work relationships | healthy work environment nursing | healthy and safety at work act